Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 587196, 7 pages
http://dx.doi.org/10.1155/2013/587196
Research Article

Construction of Dominating Sets of Certain Graphs

1Department of Mathematics, Yazd University, Yazd 89195-741, Iran
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Malaysia

Received 15 November 2012; Accepted 1 February 2013

Academic Editor: Wai Chee Shiu

Copyright © 2013 Saeid Alikhani and Yee-Hock Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.